# SDR C77A2018072400001

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 29,990 hours, 17,597 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT TOP OF CLIMB DISPATCH RECEIVED AN ACARS MESSAGE FROM FLIGHT STATING "BLEED 2 FAIL GOIN 2 10000". THE AC DID HAVE 1 BLEED ALREADY ON DEFERRAL. THE FLIGHT DESCENDED TO FL100 AND SOC RECEIVED THE DL RADIO CALL. MESSAGE HAD CLEARED AND THEY WERE GOING TO ASCEND BACK UP TO FL 180. FLIGHT CONTINUING TO THE INTENDED DESTINATION AT THIS TIME AND HAS ASCENDED TO FR220.  CREW STATED THEY HAD DECLARED AN EMERGENCY DESCENT WITH ATC. THE AIRCRAFT LANDED IN BUR UNEVENTFULLY AND THE AIRCRAFT WAS WRITTEN UP. BLEED 2 FAIL IN FLIGHT. RAN QRH MSG CLEARED.; PERFORMED OP CHECK OF BLEED 2 IAW AMM 36-11-00. OPS CHECKED GOOD. OK FOR SERVICE.
